# SDR ASMF200512002

- Difficulty date: November 26, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 43,882 hours, 28,928 cycles
- Engine: Pwa JT8D219
- System (JASC): 2720 · Rudder Control System
- Part: Shutoff Valve
- Part number: 37723745503
- Condition: Leaking
- Location: Rudder
- Part time: 14,425 hours, 9,090 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING TAXING, THE RT PRESSURE AND QUANTITY HYDRAULIC SYSTEM WAS LOST. DURING MAINTENANCE REVISION, THE RUDDER SHUTOFF VALVE WAS LEAKED AND IT WAS REPLACED IAW MM 27-20-08, TESTED CORRECT.
